RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2009, Volume 54, Issue 2, Pages 304–336 (Mi tvp2704)  

This article is cited in 5 scientific papers (total in 5 papers)

Decompositions of stochastic processes based on irreducible group representations

G. Peccatia, J.-R. Pyckeb

a Université Pierre & Marie Curie, Paris VI
b Université D'evry-val-D'essonne

DOI: https://doi.org/10.4213/tvp2704

Full text: PDF file (288 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2010, 54:2, 217–245

Bibliographic databases:

Received: 14.03.2007
Revised: 16.10.2008
Language: English

Citation: G. Peccati, J.-R. Pycke, “Decompositions of stochastic processes based on irreducible group representations”, Teor. Veroyatnost. i Primenen., 54:2 (2009), 304–336; Theory Probab. Appl., 54:2 (2010), 217–245

Citation in format AMSBIB
\Bibitem{PecPyc09}
\by G.~Peccati, J.-R.~Pycke
\paper Decompositions of stochastic processes based on irreducible group representations
\jour Teor. Veroyatnost. i Primenen.
\yr 2009
\vol 54
\issue 2
\pages 304--336
\mathnet{http://mi.mathnet.ru/tvp2704}
\crossref{https://doi.org/10.4213/tvp2704}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2761557}
\zmath{https://zbmath.org/?q=an:05769141}
\transl
\jour Theory Probab. Appl.
\yr 2010
\vol 54
\issue 2
\pages 217--245
\crossref{https://doi.org/10.1137/S0040585X97984164}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000278544500003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77956514711}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2704
  • https://doi.org/10.4213/tvp2704
  • http://mi.mathnet.ru/eng/tvp/v54/i2/p304

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Peccati G., Pycke J.-R., “Hoeffding spaces and Specht modules”, ESAIM Probab. Stat., 15, Suppl. (2011), S58–S68  crossref  mathscinet  isi
    2. Leonenko N., Sakhno L., “On spectral representations of tensor random fields on the sphere”, Stoch. Anal. Appl., 30:1 (2012), 44–66  crossref  mathscinet  zmath  isi  elib
    3. Marinucci D., Peccati G., “Mean-Square Continuity on Homogeneous Spaces of Compact Groups”, Electron. Commun. Probab., 18 (2013), 1–10  crossref  mathscinet  isi
    4. Baldi P., Rossi M., “On Levy's Brownian Motion Indexed by Elements of Compact Groups”, Colloq. Math., 133:2 (2013), 227–236  crossref  mathscinet  zmath  isi
    5. Baldi P., Rossi M., “Representation of Gaussian Isotropic Spin Random Fields”, Stoch. Process. Their Appl., 124:5 (2014), 1910–1941  crossref  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:118
    Full text:5
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017